# SDR ASAA2018012123248

- Difficulty date: January 21, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 39,722 hours, 11,750 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987004
- Part serial: 157936
- Condition: Faulty
- Location: Hf Comm
- Part time: 18,646 hours, 5,547 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CRUISE, UNABLE TO TRANSMIT ON HF. WHEN PUSH TO TALK SWITCH IN R/T POSITION, NO TRANSMISSION OCCURS WITH TRANSMITTER SELECTOR SWITCH ON HF. GROUNDED - YES. UNABLE TO DUPLICATE DEFECT. ACCOMPLISHED T/S PER B737-800 FIM 23-11 TASK 806 - INITIAL EVALUATION DID NOT CONFIRM FAULT BOTH HF 1 AND HF 2 TRANSMIT AND RECEIVE NORMALLY ON GROUND. DUE TO HISTORY OF 1 HF PROBLEMS, ACCOMPLISHED ENGINEERING REQUEST TSR701324, INCLUDING REPLACEMENT OF 1 HF COUPLER. ACCOMPLISHED HF OPERATIONAL TEST PER AMM 23-11-00-710-801 AND HF SYSTEM TEST PER AMM 23-11-00-730-801 - ALL TESTS PASS.
